# SDR 99FDEA00212

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Unlatched
- Location: Passenger Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

99-130 - RIGHT PASSENGER DOOR OPEN ECAM AND SHIME SOUNDED.  CHECK DOOR PER AMM 52-10-20-5 ALL LATCHES OPER NORM.  SUSPECT DOOR WAS NOT LATCHED ALL THE WAY.  A/C OK FOR SERVICE.
